Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 959586, 11 pages
http://dx.doi.org/10.1155/2014/959586
Research Article

Approximation by Genuine -Bernstein-Durrmeyer Polynomials in Compact Disks in the Case

Department of Mathematics, Eastern Mediterranean University, Gazimagusa, TRNC, Via Mersin 10, Turkey

Received 10 January 2014; Accepted 2 February 2014; Published 16 March 2014

Academic Editor: Sofiya Ostrovska

Copyright © 2014 Nazim I. Mahmudov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nazim I. Mahmudov, “Approximation by Genuine -Bernstein-Durrmeyer Polynomials in Compact Disks in the Case ,” Abstract and Applied Analysis, vol. 2014, Article ID 959586, 11 pages, 2014. https://doi.org/10.1155/2014/959586.